Universal models via embedding and reduction for locally conformal symplectic structures

  1. Marrero, J.C. 1
  2. Torres, D.M. 2
  3. Padrón, E. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

  2. 2 Universidade de Lisboa

    Universidade de Lisboa

    Lisboa, Portugal

    GRID grid.9983.b

Annals of Global Analysis and Geometry

ISSN: 0232-704X

Year of publication: 2011

Volume: 40

Issue: 3

Pages: 311-337

Type: Article

Export: RIS
DOI: 10.1007/s10455-011-9259-z SCOPUS: 2-s2.0-80052038806 GOOGLE SCHOLAR
Data source: Scopus